International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 5, Part A

S. No. Title and Authors Name Country
1
Investigating heteroscedastic disturbances in some transformed economic models while eliminating multicollinearity
Biu O Emmanuel and Nwakuya T Maureen
Pages: 01-07  -  Viewed: 30  -  Downloaded: 14  -  Country: Nigeria
Nigeria
2
Comparing SARIMA model results of a bootstrap resampled and actual time series inflation data (2014-2018)
David Peter Oaya, Nweze Obini Nwanze and Abubakar Muhammad Auwal
Pages: 08-11  -  Viewed: 15  -  Downloaded: 3  -  Country: Nigeria
Nigeria
3
Cox-regression analysis of under-five child mortality in Nigeria's North-West region
Apeh Kenneth, Nweze Obini Nwanze and Abubakar Muhammad Auwal
Pages: 12-15  -  Viewed: 14  -  Downloaded: 4  -  Country: Nigeria
Nigeria
4
Deriving and testing the great circle theory
Reeya Bansal
Pages: 16-24  -  Viewed: 43  -  Downloaded: 10  -  Country: India
India
5
Stability analysis of sis delay models for venereal diseases with symptomatic and asymptomatic infective
Jyoti Gupta
Pages: 25-33  -  Viewed: 13  -  Downloaded: 2  -  Country: India
India
6
Stronger chaotic features of the complemented shift map on m-symbol space
Hena Rani Biswas and Md. Shahidul Islam
Pages: 34-41  -  Viewed: 15  -  Downloaded: 6  -  Country: Bangladesh
Bangladesh
7
Adaptive scheme for models with dependent error structure
Gilbert Biney, Gabriel Asare Okyere, Abukari Alhassan and William Ofosu Agyapong
Pages: 42-53  -  Viewed: 11  -  Downloaded: 3  -  Country: Ghana
Ghana
8
Approximate evaluation of complex hyper singular integrals
Arup Kumar Saha, Manoj Kumar Hota and Prasanta Kumar Mohanty
Pages: 54-58  -  Viewed: 9  -  Downloaded: 2  -  Country: India
India
9
A study of W7 curvature tensor in para Kenmotsu manifolds
E Nafula, Stephen K Moindi and Peter W Njori
Pages: 59-61  -  Viewed: 15  -  Downloaded: 5  -  Country: Kenya
Kenya
10
Infinite single integral representation for the polynomial set Dn{(x_k ),y}
Geeta Kumari
Pages: 62-66  -  Viewed: 3  -  Downloaded: 2  -  Country: India
India
Call for book chapter
International Journal of Statistics and Applied Mathematics